# SDR IPXA2025123066036

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 38,450 hours, 25,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EXIT LIGHT HAS 11 INOP BULBS.  RE-LAMPED FLIGHT DECK EXIT SIGN 11 EACH BULBS IAW AMM 33-51-01-962-001
